MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL CONST LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL CONST LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM HUMERAL CONST LINER +0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four months post right tsa, the 58 y/o male female patient had a first stage removal of an exactech reverse shoulder due to infection.An antibiotic spacer was implanted after all implants were removed.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as they were disposed at hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products: - rs expanded glenosphere 38mm, +4mm offset (cat# 320-02-38 / serial# (b)(6).- equinoxe reverse tray adapter plate tray +5 (cat# 320-10-05 / serial# (b)(6).- eq rev locking screw (cat# 320-15-05 / serial# (b)(6).- eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6).- equinoxe reverse 38mm humeral const liner +0 (cat# 320-38-10 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL CONST LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key18919053
Report Number1038671-2024-00531
Device Sequence Number17865645
Product Code KWT
UDI-Device Identifier10885862086679
UDI-Public10885862086679
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL CONST LINER +0
Device Catalogue Number320-38-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date03/16/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale